# SDR ASAA2017083021829

- Difficulty date: August 30, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 FLOORBEAM UPPER SURFACE HAS CORROSION FROM LBL 10 TO RBL 2.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-70-51. ACCOMPLISHED STRAP REPAIR IAW SRM 53-70-51, REPAIR 6.  ROTO PEENED IAW SOPM 20-10-03. ALODINE IAW SOPM 20-43-03. PRIMED IAW SOPM 20-41-02. HFEC INSPECTION ACCOMPLISHED IAW  NDTM PG 6 51-00-00, PRCS 23.  NO DEFECTS FOUND.
